Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 2.

Article

Cheke, Robert A. ORCID: 0000-0002-7437-1934, Tang, Sanyi and Tratalos, Jamie A. (2014) Predator–prey population models of migrant insects with phase change. ICES Journal of Marine Science, 71 (8). pp. 2221-2230. ISSN 1054-3139 (Print), 1095-9289 (Online) (doi:10.1093/icesjms/fst150)

Delavenne, Juliette, Metcalfe, Kristian, Smith, Robert J., Vaz, Sandrine, Martin, Corinne S., Dupuis, Ludovic, Coppin, Franck and Carpentier, Andre (2012) Systematic conservation planning in the eastern English Channel: comparing the Marxan and Zonation decision-support tools. ICES Journal of Marine Science, 69 (1). pp. 75-83. ISSN 1054-3139 (Print), 1095-9289 (Online) (doi:10.1093/icesjms/fsr180)

This list was generated on Mon Jul 16 00:20:54 2018 BST.